# SDR SWAA101821

- Difficulty date: March 29, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 43,040 hours, 34,779 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND KEEL BEAM LOWER PANEL CRACKED AT BS 600.  REPAIRED KEEL BEAM PANEL PER SRM.
